# SDR MZZA97052

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Skin
- Part number: 6517555301
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 2 ENGINE COWL RIGHT FLANGE BEAM P/N 65-17555-301 STATION 1376.66 HAS DAMAGED/TORN METAL .25 BY .375 INCHES.  CUT OUT TORN METAL AND FABRICATED DOUBLER, ALODINED PLUS PAINTED DOUBLER AND INSTALLED IAW ECRA 5450-01170.  (M)
